# SDR SROM200600008

- Difficulty date: May 16, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 65461406SPL
- Part serial: XZ865
- Condition: Cracked
- Location: Lt Mlg
- Part time: 29,571 hours, 22,380 cycles
- Component: Landing Gear, Boeing, B737200
- Component part number: 657376187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION REQUIREMENTS OF AD2005-20-39, SB737-32A1367 FOUND LT MLG TEE BOLT, P/N 65-46140-6SPL, S/N XZ865 CRACKED AT RADIUS OF LARGEST BEARING SURFACE CIRCUMFERENCE.  UNIT HAD TOTAL HOURS OF 29571, TOTAL CYCLES 22830.  LAST OVERHAULED 1998 WITH ACCUMULATION OF 9248 HOURS AND 5265 CYCLES SINCE OVERHAUL.  CRACK WAS AROUND 80% OF CIRCUMFERENCE.  REPLACED WITH SERVICABLE UNIT.
